# SDR QXEA2024040500092

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,746 hours, 1,419 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTS SMOKE FROM TAIL CONE. REMOVED FROM SERVICE. PERFORMED GVI OF TAILCONE AREA. FOUND DE-ICE FLUID TO BE PROBABLE CAUSE OF SMOKE RAN APU NO SMOKE NOTED. RETURNED TO SERVICE.
